View : 23 Download: 0

Bachet equations and cubic resolvents

Title
Bachet equations and cubic resolvents
Authors
Woo S.S.
Ewha Authors
우성식
SCOPUS Author ID
우성식scopus
Issue Date
2013
Journal Title
Communications of the Korean Mathematical Society
ISSN
1225-1763JCR Link
Citation
vol. 28, no. 4, pp. 723 - 733
Indexed
SCOPUS; KCI scopus
Abstract
Bachet equation; Rational solution; Resolvent cubi
DOI
10.4134/CKMS.2013.28.4.723
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE